Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4660
Title: Quasialgebra Structure of the Octonions
Authors: Albuquerque, Helena 
Majid, Shahn 
Issue Date: 1999
Citation: Journal of Algebra. 220:1 (1999) 188-224
Abstract: We show that the octonions are a twisting of the group algebra of 2 × 2 × 2 in the quasitensor category of representations of a quasi-Hopf algebra associated to a group 3-cocycle. In particular, we show that they are quasialgebras associative up to a 3-cocycle isomorphism. We show that one may make general constructions for quasialgebras exactly along the lines of the associative theory, including quasilinear algebra, representation theory, and an automorphism quasi-Hopf algebra. We study the algebraic properties of quasialgebras of the type which includes the octonions. Further examples include the higher 2n-onion Cayley algebras and examples associated to Hadamard matrices.
URI: http://hdl.handle.net/10316/4660
DOI: 10.1006/jabr.1998.7850
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file5b237f8ba1ee4aef8e04ddc1639910ab.pdf228.35 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

66
checked on Jan 2, 2021

Page view(s)

152
checked on Jan 14, 2021

Download(s)

112
checked on Jan 14, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.